# SDR IPXA2022070883967

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,424 hours, 12,253 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: A5461251920000
- Part serial: NSN
- Condition: Cracked
- Location: Pylon 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPYLON 1 WEB BEHIND BUTTERFLY PANELS 413 AL AND 414 AR IS CRACKED.ACCOMPLISHED WELD REPAIR PER SRM 54-50-00.
